A member asked:
Can i take tylenol (acetaminophen) sinus congestion and pain after taking one aleve?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Family Medicine 18 years experience
Yes: Yes you can. Tylenol (acetaminophen) sinus congestion should not have a non-steroidal anti inflammatory (which aleve is) in it.
Created for people with ongoing healthcare needs but benefits everyone.
1.5k viewsAnswered >2 years ago
Last updated Mar 24, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.